# SDR NWAA082849851

- Difficulty date: June 21, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 75,516 hours, 76,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 19-22 OF THE CABIN AND IN THE TAIL COMPARTMENT WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES IN THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (A)
